Q. My son throws up every time he has milk. Please suggest a treatment.

Answered by
Dr. Deepak Patel
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 14, 2017

Hello doctor,

My son is three and a half years old. From the past 12 days, he vomits four or five minutes after drinking milk. This happens only in the mornings. He is fine if he drinks it at night. Please suggest a cure.

#

Hello,

Welcome to icliniq.com.

  • I suggest the following medicines:
  1. Syrup Oflomac-M (a combination of Ofloxacin and Metronidazole), 4 ml three times a day for three days to be taken half an hour after meals.
  2. Syrup Ondem (Ondansetron) 4 ml three times a day for three days to be taken half an hour before meals.
  3. Enterogermina ampule once a day for three days.
  • Decrease the quantity of milk to 100 ml in the mornings for a week.

Review after two days. I hope this will help you. Take care.

Revert after two days to a paediatrician online --> https://icliniq.com./ask-a-doctor-online/paediatrician

Thank you doctor,

I will start giving it from tomorrow, but if the syrup does not taste good, he vomits it out immediately. He takes very few medicines without troubling much.

#

Hello,

Welcome back to icliniq.com.

  • These syrups taste good. Do not worry. Just give the medicines and review after two days.

Take care.

For more information consult a paediatrician online --> https://icliniq.com./ask-a-doctor-online/paediatrician


Was this answer helpful?

 | 


Related Questions:
I have nausea, loss of appetite and stomach pain. How to get better?

I suggest the following medicines: Tablet O2 (Ofloxacin and Ornidazole) twice a day for five days after food ...   Read full

Is it fine to take Metronidazole and Tergynan during pregnancy?

.. medications those can be advised in pregnancy as, during the antenatal period, many symptoms could occur that need to be treated. Metronidazole can be advised in pregnancy. So, do not worry and Tergynan is also antifungal antibiotic and it was adv...   Read full

Is it safe to use Oflox OZ in an infant for severe loose stools?

.. cause is acute diarrhea. Use of Oflox OZ (Ofloxacin and Ornidazole) is safe. But, this is not required in the care of diarrhea unless it is complicated. The treatment plan is: ORS (oral rehydration salts) 100 mL per loose stool. Zi...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Paediatrician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.